Groups of components of Néron models of jacobians
Compositio Mathematica, Tome 73 (1990) no. 2, p. 145-160
@article{CM_1990__73_2_145_0,
     author = {Lorenzini, Dino J.},
     title = {Groups of components of N\'eron models of jacobians},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {2},
     year = {1990},
     pages = {145-160},
     zbl = {0737.14008},
     mrnumber = {1046735},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_2_145_0}
}
Lorenzini, Dino J. Groups of components of Néron models of jacobians. Compositio Mathematica, Tome 73 (1990) no. 2, pp. 145-160. http://www.numdam.org/item/CM_1990__73_2_145_0/

[1] M. Artin and G. Winters, Degenerate fibers and stable reduction of curves. Topology 10 (1971), 373-383. | MR 476756 | Zbl 0196.24403

[2] G. Cornell and J. Silverman, Eds. Arithmetic Geometry. Spinger-Verlag, 1986. | MR 861969 | Zbl 0596.00007

[3] M. Deschamps, Réduction semi-stable. In Séminaire sur les pinceaux de courbes de genre au moins deux (1981), L. Szpiro, Ed., pp. 1-34. | Zbl 0505.14008

[4] I. Dolgačev, On the purity of the degeneration loci of families of curves. Invent. Math. 8 (1969), 34-54. | MR 263817 | Zbl 0176.18503

[5] A. Grothendieck, Exposés I and IX in the Séminaire de géométrie algébrique SGA 7 I. Lect. Notes Math. 288, Springer-Verlag, 1970.

[6] S. Lang, Introduction to Arakelov Theory. Springer-Verlag, 1988. | MR 969124 | Zbl 0667.14001

[7] H. Lenstra, and F. Oort, Abelian varieties having purely additive reduction. J. Pure and Applied Alg. 36 (1985), 281-298. | MR 790619 | Zbl 0557.14022

[8] J. Lipman, Introduction to resolution of singularities. In Algebraic Geometry, Arcata 1974 (1975), AMS Proc. Symp. Pure Math. 29. | MR 389901 | Zbl 0306.14007

[9] D. Lorenzini, Arithmetical graphs. To appear in Math. Annalen. | MR 1019714 | Zbl 0662.14008

[10] D. Lorenzini, Dual graphs of degenerating curves. To appear in Math. Annalen. | MR 1048284 | Zbl 0668.14019

[11] W Mccallum, The component group of a Néron model. Preprint.

[12] T. Oda and C. Seshadri, Compactification of the generalized jacobian variety. Trans. of AMS 253 (1979), 1-90. | MR 536936 | Zbl 0418.14019

[13] A. Ogg, Elliptic curves and wild ramification. Amer. J. Math. 89 (1967), 1-21. | MR 207694 | Zbl 0147.39803

[14] F. Oort, A construction of generalized jacobians varieties by group extensions. Math. Annalen 147 (1962), 277-286. | MR 141667 | Zbl 0101.38502

[15] F. Oort, Good and stable reduction of abelian varieties. Manuscr. Math. 11 (1974), 171-197. | MR 347834 | Zbl 0266.14016

[16] M. Raynaud, Spécialisation du foncteur de Picard. Publ. Inst. Hautes Etudes Sci., Paris 38 (1970), 27-76. | Numdam | MR 282993 | Zbl 0207.51602

[17] T. Saito, Vanishing cycles and the geometry of curves over a discrete valuation ring. Amer. J. Math. 109 (1987), 1043-1085. | MR 919003 | Zbl 0673.14014

[18] J.-P. Serre, Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Invent. Math. 15 (1972), 259-331. | MR 387283 | Zbl 0235.14012

[19] J.-P. Serre and J. Tate, Good reduction of abelian varieties. Ann. of Math. 88 (1968), 492-517. | MR 236190 | Zbl 0172.46101

[20] J. Silverman, The Néron fiber of abelian varieties with potential good reduction. Math. Annalen 264 (1983), 1-3. | MR 709856 | Zbl 0497.14016

[21] J. Silverman, The Arithmetic of Elliptic Curves. Spinger-Verlag, 1986. | MR 817210 | Zbl 0585.14026

[22] J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil. In Modular functions in one variable IV (1975), Springer Lect. Notes in Math. vol. 476. | MR 393039

[23] E. Viehweg, Invarianten der degenerierten Fasem in lokalen Familien von Kurven. J. Reine Math. 293 (1977), 284-308. | MR 498554 | Zbl 0349.14017

[24] G. Winters, On the existence of certain families of curves. Amer. J. Math. 96 (1974), 215-228. | MR 357406 | Zbl 0334.14004